It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Osteoporosis Board Index
Pages: 1 2 3 Showing 1 - 20 of 62 for fosamax weight gain. (0.006 seconds)


... Maybe ask your doc if this might be an alternative to the Fosamax for you. I'm not on it myself, but there are many posters on this board who are, most seem to be having very good outcomes. ... (5 replies)
... I have been taking Fosamax for 6 months and have gained 6 lbs. I have not changed my eating habits or exercise program. Has anyone else noticed a weight gain that diet and exercise cannot change? ... (5 replies)
... I have been losing weight steadily and close to my goal but all of a sudden have gain 2 pounds. ... (5 replies)

... Maybe your getting good results from the medication and are growing bone, and your bones are heavier so you weigh more. At my doctor app'ts they weight me as accurately as they can to figure out if I"m lighter from bone loss or heavier from bone growth. Or are you larger as in body fat? ... (5 replies)
... Thanks for responding montesflus. I knew it had to be the Fosamax because I've been the same weight for 24 yrs!! ... (5 replies)
... And yes, it has been reported that Fosamax CAN remain for up to 10 yrs, or thereabouts, in your system, even after stopping it. ... (5 replies)
... I began taking fosamax several months ago. I have continued to work out 5x week and have not changed my diet yet have gained ten pounds. ... (9 replies)
... I'm FUMING too!! I did a lot of reading this afternoon and one person said they were on Fosamax for 11 months and it took 3 months to get back to normal. So you with 2 weeks and me with 11 shouldn't be too bad. ... (5 replies)
Yes Fosamax is bad
Jul 15, 2005
... and around my rib cage. I have measured myself and my stomach and hips have expanded by 2 inches. I have also experienced headaches. Here I am trying to loose weight and this medicine is making me feel bloated and like I cannot hold my stomach in. ... (3 replies)
... s. This went after a while but returned every few months, also I had blurred vision. As my eysight was not A1 anyway I put this down to age deterioration. I took fosamax for about 18 months and then as I was getting a lot of heartburn my doc thought that I would be better on actonel. I started taking it about 12 months ago. ... (17 replies)
... OK - I could hardly get into my jeans this morning!!!! I was on Fosamax for 11 weeks - just stopped last week. I noticed that I was starting to bloat up. This last couple of weeks I noticed that I gained 4 lbs. So I started walking more. It's not doing anything! I haven't been on the scales for a week now. I know it has to be the Fosamax. I have been a small person all... (5 replies)
... I took fosamax for 5 months about 2 years ago and would like to let anyone considering this drug know how it has adversely effected my health. ... (0 replies)
... I took Fosamax for some time and it didn't seem to do any good although at the time I wasn't told to break up my dosages of Ca. and add D3. ... (1 replies)
... Your dentist is concerned because Fosamax sometimes causes jaw necrosis or also it is known as osteonecrosis of the jaw. This causes jaw bone deterioration which is a concern that dentists have working on anyone on Fosamax. (2 replies)
... I have gained 15lbs and couldn't understand why. Now I have the answer. I have to have root surgery and my dentist said that being on Fosamax is a concern because it causes bleeding. Have you experienced anything like this because of the drug? ... (2 replies)
... Have you read the claims or seen them on commercials about Fosamax and jaw necrosis? ... (73 replies)
... and I was not playing around. Well, after an MRI showed up lots of degeneration for someone my age, she decided to do a DEXA. She wanted me to go on Fosamax because Forteo wouldn't be paid for by insurance until I was in total osteoporosis. I chose not to go on Fosamax given the controversy with necrosis. ... (73 replies)
... No, you do not take Fosamax at the same time as Forteo. Fosamax is a bisphosphonate and there is some research to indicate that using a bisphosphonate prior to starting Forteo slows down the good results of the Forteo. ... (73 replies)
... Is there weight gain with it. I have three children and they are 4,3 and 2. Could having them so close together have caused my bones to thin out so much? ... (13 replies)
... Forteo works but the real problem with treatment is after the two years are finished. Some of the reasons people use Forteo is that they can't tolerate bisphosphonates and then there are very few alternatives when the Forteo treament is done. (5 replies)




Pages: 1 2 3

All times are GMT -7. The time now is 08:16 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!